Welcome

Journal of Research in Applied Mathematics (JRAM) is an international peer-reviewed online & print Open access journal published Monthly . It publishes the results of original research in the field of Mathematics.
The Journal publishes papers of the highest scientific merit and widest possible scope work in all areas related to Mathematics. The Journal welcome review articles, leading Mathematics articles, technical notes, case reports and others.
We accept for publication manuscripts that were not published earlier in any form.



 

 

Articles



Volume 1 ~ Issue 1 Published By Quest Journals
Journal of Research in Applied Mathematics
Volume 2 ~ Issue 1 Published By Quest Journals
Journal of Research in Applied Mathematics
Volume 2 ~ Issue 2 Published By Quest Journals
Journal of Research in Applied Mathematics
Volume 2 ~ Issue 3 Published By Quest Journals
Journal of Research in Applied Mathematics
Volume 2 ~ Issue 4 Published By Quest Journals
Journal of Research in Applied Mathematics
Volume 2 ~ Issue 5 Published By Quest Journals
Journal of Research in Applied Mathematics
Volume 2 ~ Issue 6 Published By Quest Journals
Journal of Research in Applied Mathematics
Volume 2 ~ Issue 7 Published By Quest Journals
Journal of Research in Applied Mathematics
Volume 2 ~ Issue 8 Published By Quest Journals
Journal of Research in Applied Mathematics
Volume 2 ~ Issue 9 Published By Quest Journals
Journal of Research in Applied Mathematics
Volume 2 ~ Issue 10 Published By Quest Journals
Journal of Research in Applied Mathematics
Volume 2 ~ Issue 11 Published By Quest Journals
Journal of Research in Applied Mathematics
Volume 2 ~ Issue 12 Published By Quest Journals
Journal of Research in Applied Mathematics
Volume 3 ~ Issue 1 Published By Quest Journals
Journal of Research in Applied Mathematics
Volume 3 ~ Issue 2 Published By Quest Journals
Journal of Research in Applied Mathematics
Volume 3 ~ Issue 3 Published By Quest Journals
Journal of Research in Applied Mathematics
Volume 3 ~ Issue 4 Published By Quest Journals
Journal of Research in Applied Mathematics
Volume 3 ~ Issue 5 Published By Quest Journals
Journal of Research in Applied Mathematics
Volume 3 ~ Issue 6 Published By Quest Journals
Journal of Research in Applied Mathematics

 

 

 

 

 

 

 

 

 

 

 

 

 

Stay up-to date

Register your interests and receive email alerts tailore and to your needs

Get Alerts